MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. COMBI SET 8MM PRE 2 VENOUS INJECT SITES; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

ERIKA DE REYNOSA, S.A. DE C.V. COMBI SET 8MM PRE 2 VENOUS INJECT SITES; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Catalog Number 03-2922-7
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Event or Problem Description
A user facility nurse reported a blood leak that occurred at the beginning of the patient¿s hemodialysis (hd) treatment.The blood leak was visually observed at the y-shaped connection of the combi set near the blood pump.The connections were tight.There was no defect or damaged noticed on the combi set.The patient¿s estimated blood loss (ebl) was reported as minimal; a few drops.There was no patient injury, adverse events, or medical intervention required as a result of this event.The patient successfully completed treatment on the same machine with new supplies.The complaint device was discarded and are not available to be returned to the manufacturer for physical evaluation.
 
Additional Manufacturer Narrative
Plant investigation: the sample was not returned to the manufacturer and the lot number was not provided.A manufacturing review was performed on the products shipped to the patient for the three (3) month time frame which immediately preceded the event occurrence date.This review included the lot numbers for all fresenius combiset bloodlines shipped to this account within the selected time frame.No information regarding a possible lot number was found there for a review of the device history record could not be performed.As a physical evaluation could not be performed, a definitive conclusion regarding the reported incident could not be reached and a cause could not be confirmed.

Brand Name
COMBI SET 8MM PRE 2 VENOUS INJECT SITES
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
MDR Report Key8864965
Report Number8030665-2019-01210
Device Sequence Number221509
Product Code FJK
UDI-Device Identifier00840861100323
UDI-Public00840861100323
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K962081
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Catalogue Number03-2922-7
Device Lot Number19CR01083
Was Device Available for Evaluation? No
Device Age MO
Initial Date Received by Manufacturer 07/17/2019
Supplement Date Received by Manufacturer08/14/2019
Initial Report FDA Received Date08/06/2019
Supplement Report FDA Received Date08/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1